+ Reply to Thread
Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 28
  1. #11
    Join Date
    Jun 2013
    Location
    Camira
    Posts
    66
    Thanks
    14
    Thanked
    26
    Reviews
    0
    I was really emotional when I started it but stuck with it to see if it would sort itself out. Ive gained a lot of weight but I cant be too sure it was just because of levlen and I've also been told it can cause you to retain a lot of water.

    Sent from my LT29i using The Bub Hub mobile app

  2. #12
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by criddle13 View Post
    I was really emotional when I started it but stuck with it to see if it would sort itself out. Ive gained a lot of weight but I cant be too sure it was just because of levlen and I've also been told it can cause you to retain a lot of water.

    Sent from my LT29i using The Bub Hub mobile app
    Do you think it did level out? How long did it take?

    Sent from my GT-I9505 using The Bub Hub mobile app

  3. #13
    Join Date
    Jun 2013
    Location
    Camira
    Posts
    66
    Thanks
    14
    Thanked
    26
    Reviews
    0
    Quote Originally Posted by Tamtam View Post
    Do you think it did level out? How long did it take?

    Sent from my GT-I9505 using The Bub Hub mobile app
    I think it did but I did start it 3 months after giving birth so my hormones were all over the place. I think it was about a month. If you think its not agreeing with you go back to the doctor and talk about an alternative?

    Sent from my LT29i using The Bub Hub mobile app

  4. #14
    Join Date
    Jun 2012
    Posts
    1,835
    Thanks
    1,414
    Thanked
    796
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I've been back on it for 3 months now and have booked an appointment next week to change. The week before and week of my period I feel like I'm in the first trimester of pregnancy again- sore boobs, nauseated (to the point of vomiting a couple of times), extreme fatigue, mood swings- you name it, I've got it (I've even done hpt and blood test because I was sure I was pregnant). I thought it was just my body getting used to been back on the pill but after 3 months I'm over it.

  5. #15
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Yeah I think a visit with gp is in order. I don't think it's agreeing with me. What a waste of money!!!

    Sent from my GT-I9505 using The Bub Hub mobile app

  6. #16
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by Happymum2 View Post
    I've been back on it for 3 months now and have booked an appointment next week to change. The week before and week of my period I feel like I'm in the first trimester of pregnancy again- sore boobs, nauseated (to the point of vomiting a couple of times), extreme fatigue, mood swings- you name it, I've got it (I've even done hpt and blood test because I was sure I was pregnant). I thought it was just my body getting used to been back on the pill but after 3 months I'm over it.
    This is very similar to me. Problem is that I feel like that without the pill from until I get my period. Like morning sickness due to endometriosis. The pill is supposed to help me not make it worse.

    Sent from my GT-I9505 using The Bub Hub mobile app

  7. #17
    Join Date
    Jun 2010
    Posts
    387
    Thanks
    106
    Thanked
    106
    Reviews
    0
    I was on Levlen for about 4 months & had terrible mood swings - I just couldn't cope with it. I changed to Marvelon & it was great for me - was on it for probably 2-3 years. I was taking it to help with endometriosis too. Good luck - it is a horrible thing when you're taking something to help & it just causes more problems!

  8. The Following User Says Thank You to jude15 For This Useful Post:

    Tamtam  (21-02-2014)

  9. #18
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by maybebaby77 View Post
    I was on Levlen for about 4 months & had terrible mood swings - I just couldn't cope with it. I changed to Marvelon & it was great for me - was on it for probably 2-3 years. I was taking it to help with endometriosis too. Good luck - it is a horrible thing when you're taking something to help & it just causes more problems!
    I havent heard of marvelon... off to research!

    Sent from my GT-P5220 using The Bub Hub mobile app

  10. #19
    Join Date
    Oct 2010
    Posts
    1,106
    Thanks
    455
    Thanked
    455
    Reviews
    14
    Achievements:Topaz Star - 500 posts
    I've been on it for about 3 weeks. I was very nauseous for the first 2 weeks or so & still randomly now. Thinking more about it I've also had tender breasts & bloating. I'm thinking of stopping it when my period is due. I have endo too but I don't know if it's worth it & I want to lose weight before we TTC again.

  11. #20
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    I didn't take it today. I still feel a bit crap...I had found a lump in my breast too. Now I'm thinking it might be related.

    Sent from my GT-I9505 using The Bub Hub mobile app


 

Similar Threads

  1. Microlut side effects?
    By AndrewTheEmu in forum General Chat
    Replies: 24
    Last Post: 03-08-2015, 20:47
  2. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 02:02
  3. Side effects with Gonal-f?
    By littlehead in forum IVF
    Replies: 3
    Last Post: 23-07-2013, 16:34

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Softmats
With so many amazing reversible designs, the soft and cushioned Premium Bubba Mats are the perfect space for all the family. Not only do they look fantastic; you can also enjoy the quality and comfort for years to come.
sales & new stuffsee all
True Fairies
True Fairies is the first interactive website where children can engage and speak with a real fairy through the unique webcam fairy portal. Each session is tailored to the child, and is filled with enchantment and magic.
Visit website to find out more!
featured supporter
Philips AVENT Australia
Pregnancy and early parenthood is an exciting and challenging time, but it’s good to know there is expert advice on hand to ensure that your baby gets the best start in life.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!